I had my last set of scans in May and dr. said everything was good, rescan in September. Due to the fact that the lung scans have been so good, we discussed revisiting the breast cancer to be sure nothing snuck up on us and blindsided us. So, last week I saw breast oncologist for first time in over a year. My mammogram was clear. While in her office, she asked if lung onc talked to me about the "two spots on your liver". That was the first I had heard of them.
She very matter if factly stated that they likely represented metastatic disease but that treatment wouldn't change. She said they were about .5 cm each. She also stated I had fatty liver, but this scan showed less fat than the last.
Since that scan in May, I have had skin issues with Tarceva, so my lung onc had taken me off of it for 3 weeks, then reduced my dosage to 25 mg. I am still on 25 mg. I can't imagine why, if it is mets, he would reduce my Tarceva.
Is there ever anything else seen in the liver that does not represent cancer in a stage IV patient? If it is mets, is that something the Tarceva could take care of? if they truly developed after starting Tarceva, does that mean that its already not working? I'm confused and would like to ask him directly, but it feels odd to call him and question this, as I really don't know how to start or what to say.